# SDR SIMA201805154001

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 34,894 hours, 30,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN THE COCKPIT.   COMPLIED WITH A THREE MINUTE HIGH POWER RUN IAW MM 72-00-00. NO ODOR NOTED. FCF FOUND SATISFACTORY
